# SDR NSVA20070118

- Difficulty date: April 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 35,132 hours, 40,520 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLIGHT IDLE STOP OPEN LIGHT ILLUMINATED.  RESET FLIGHT IDLE STOP IAW AMM 76-10-60.  LIGHT EXTINGUISHED, NO FAULTS NOTED.  OPS CHECK GOOD.
